# SDR ARWA970913

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INITIAL INSPECTION, FOUND 'C' BELLY 'T' CLIP AT STA 1140 BETWEEN LONG 35L AND 34L HAS EXPOLIATION CORROSION ON BOTT FWD LEG, ALSO HAS MANY NUTS MISSING FROM FASTENERS IN SAME AREA.  REMOVED CORROSION, FOUND TO BE BEYOND LIMITS FABRICATED DOUBLERS FROM 7075T6100, FABRICATED TRIPLER FROM7075T6190 AS PER EO97082701 FABRICATED FILLER AS PER EO97082701, WO970035 N/R 5035.
